×

zbMATH — the first resource for mathematics

Maximum principle and transversality condition for concave infinite horizon economic models. (English) Zbl 0523.90036

MSC:
91B62 Economic growth models
90C90 Applications of mathematical programming
49K99 Optimality conditions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J.P; Clarke, F.H, Shadow prices and duality for a class of optimal control problems, SIAM J. control optim., 17, 567-586, (1979) · Zbl 0439.49018
[2] Benveniste, L; Scheinkman, J.A, Duality theory for dynamic optimization models of economics: the continuous time case, (1976), University of Chicago Illinois, manuscript
[3] Bewley, T, Existence of equilibria in economics with infinitely many commodities, J. econ. theory, 4, 514-540, (1972)
[4] Ekeland, I; Temam, R, Convex analysis and variational problems, (1976), North-Holland/Amer. Elsevier New York
[5] Isnard, C, Integration by parts for finitely additive measures, (1978), IMPA Rio de Janeiro, Brazil, manuscript
[6] Pontryagin, L; Boltyanskii, V; Gankrelidze, R; Mishchenko, E, The mathematical theory of optimal processes, (1962), Interscience New York
[7] Rockafellar, T, Integrals which are convex functionals, Pacific J. math., 24, 525-539, (1968) · Zbl 0159.43804
[8] Rockafellar, T, Integrals which are convex functionals, II, Pacific J. math., 39, 439-469, (1971) · Zbl 0236.46031
[9] Rockafellar, T, State constraints and convex problems of Bolza, SIAM J. control optim., 10, 691-715, (1972) · Zbl 0224.49003
[10] Yosida, K; Hewitt, E, Finitely additive measures, Trans. amer. math. soc., 82, 46-66, (1952) · Zbl 0046.05401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.